# SDR DALA2024020901786

- Difficulty date: February 7, 2024
- Submitted: February 9, 2024
- Operation: Air carrier
- Aircraft: N123DQ
- Make and model: Airbus BD-500-1A10
- Aircraft serial: 50042
- Aircraft time: 11,476 hours, 5,279 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Slat Track
- Part number: UNKNOWN
- Condition: Corroded
- Location: Rt Nr 5
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R/H SLAT TRACK NBR 5 LOWER O/B FWD HAS EVIDENCE OF CORROSION AND SIGNS OF PREVIOUS REWORK REF 5742-01028-02B.   R/H SLAT TRACK NBR 5 LOWE O/B FWD HAS EVIDENCE OF CORROSION AND SIGNS OF PREVIOUS REWORK REF 5742-01028-02B. LIAISON ENGINEERING SUPPORT REQUIRED BEFORE FURTHER FLT. (LP# 0190869)
